# SDR ASAA2023120647619

- Difficulty date: December 6, 2023
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N853VA
- Make and model: Airbus A320-214
- Aircraft serial: 05034
- Aircraft time: 34,713 hours, 11,812 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367150900000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR ITEM: CABIN FLOOR PANEL 242CF- MINIMUM 3 AREAS OF DELAMINATION GROUNDED - YES. FOUND DELAMINATIONS TO BE OUT OF LIMITS IAW A320 SRM 53-02-00-283-001. RECEIVED NEW PANEL P/N= E536150900000, PO# 1077284.1 PANEL TO BE INSTALLED ON N/R= 35077
